# SDR AALA202505202051

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 84,108 hours, 35,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND L/H EMERGENCY EXIT MARKER LIGHT INOP AT EMERGENCY EXIT HATCHES. MAONTENANCE REPLACED EMERGENCY EXIT MARKER LIGHT REF AMM 33-51-16 OPS CHECK GOOD.
